Homological algebra
On the second homology group of extended Leibniz algebras
Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 468-474.

Introduced by F. Chapoton, perm algebras allow us to define the notion of extended Leibniz algebras. We describe their second homology group in the particular case when the Leibniz algebra G is perfect and the perm algebra R satisfies R=R2 (e.g., when the algebra R is unital). This gives rise to a comparison of the modules of differential 1-forms when the perm algebra R is an associative and commutative algebra with a unit-element.

Introduites par F. Chapoton, les algèbres perm donnent naissance à une notion d'algèbres de Leibniz étendues. Nous décrivons leur deuxième module d'homologie dans le cas particulier où l'algèbre de Leibniz G est parfaite et l'algèbre perm R vérifie R=R2 (e.g., lorsque l'algèbre R est unitaire). Ceci nous permet de comparer les modules des 1-formes différentielles lorsque l'algèbre R est une algèbre associative et commutative avec unité.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.04.008
Gnedbaye, Allahtan Victor 1

1 Département de Mathématiques, FSEA, Université de N'Djaména, BP 1027, N'Djaména, Tchad
@article{CRMATH_2018__356_5_468_0,
     author = {Gnedbaye, Allahtan Victor},
     title = {On the second homology group of extended {Leibniz} algebras},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {468--474},
     publisher = {Elsevier},
     volume = {356},
     number = {5},
     year = {2018},
     doi = {10.1016/j.crma.2018.04.008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.04.008/}
}
TY  - JOUR
AU  - Gnedbaye, Allahtan Victor
TI  - On the second homology group of extended Leibniz algebras
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 468
EP  - 474
VL  - 356
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.04.008/
DO  - 10.1016/j.crma.2018.04.008
LA  - en
ID  - CRMATH_2018__356_5_468_0
ER  - 
%0 Journal Article
%A Gnedbaye, Allahtan Victor
%T On the second homology group of extended Leibniz algebras
%J Comptes Rendus. Mathématique
%D 2018
%P 468-474
%V 356
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.04.008/
%R 10.1016/j.crma.2018.04.008
%G en
%F CRMATH_2018__356_5_468_0
Gnedbaye, Allahtan Victor. On the second homology group of extended Leibniz algebras. Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 468-474. doi : 10.1016/j.crma.2018.04.008. http://www.numdam.org/articles/10.1016/j.crma.2018.04.008/

[1] Chapoton, F. Un endofoncteur de la catégorie des opérades, Springer Lect. Notes Math., Volume 1763 (2001), pp. 105-110

[2] Chapoton, F.; Livernet, M. Pre-Lie algebras and the rooted trees operad, Int. Math. Res. Not., Volume 8 (2001), pp. 395-408

[3] Gnedbaye, A.V. Leibniz homology of extended Lie algebras, K-Theory, Volume 13 (1998), pp. 169-178

[4] Gnedbaye, A.V. Third homology groups of universal central extensions of a Lie algebra, Afr. Math. (3), Volume 10 (1999), pp. 46-63

[5] Gnedbaye, A.V. A non-abelian tensor product of Leibniz algebras, Ann. Inst. Fourier (Grenoble), Volume 49 (1999), pp. 1149-1177

[6] Gnedbaye, A.V. Operads and triangulation of Loday's diagram on Leibniz algebras, Afr. Math. (3), Volume 28 (2017) no. 1, pp. 109-118

[7] A.V. Gnedbaye, A. Kobmbaye, D. Dehainsala, Differential forms and cohomology of perm algebras, preprint, 2017.

[8] Loday, J.-L. Une version non commutative des algèbres de Lie: les algèbres de Leibniz, Enseign. Math., Volume 39 (1993), pp. 269-293

[9] Loday, J.-L. Cyclic Homology, Grundlehren der mathematischen Wissenschaften, vol. 301, Springer-Verlag, 1998

[10] Loday, J.-L.; Pirashvili, T. Universal enveloping algebras of Leibniz algebras and (co)homology, Math. Ann., Volume 296 (1993), pp. 139-158

Cited by Sources: